# SDR C2XA11CL010

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 1450953
- Aircraft time: 25,273 hours, 19,421 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD FLT 5980 THE CREW REPORTED A LAV SMOKE WARNING ON THE EICAS DURING CLIMB.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED LAV SMOKE OPERATIONAL CHECKS.  COULD NOT DUPLICATE PROBLEM AND NO SMOKE WAS NOTED.
